Alert archive / Missouri / Areal Flood Warnings in 2013

Areal Flood Warning 21, NWS Springfield, MO

April 18, 20136 counties in Missouri

NWS Springfield, MO issued this areal flood warning at Apr 18, 2013, 5:45 PM CDT for 6 counties in Missouri. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2013, 5:45 PM CDT (22:45 UTC)
Expired
Apr 19, 2013, 12:00 PM CDT
In force
18 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Christian County, MO, Douglas County, MO, Ozark County, MO, Stone County, MO, Taney County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 57 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

509 
WGUS43 KSGF 182245
FLWSGF

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 PM CDT THU APR 18 2013

MOC043-067-153-209-213-229-191700-
/O.NEW.KSGF.FA.W.0021.130418T2245Z-130419T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DOUGLAS MO-OZARK MO-STONE MO-TANEY MO-WRIGHT MO-
545 PM CDT THU APR 18 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLOOD WARNING FOR SMALL STREAMS IN...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  EASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  OZARK COUNTY IN SOUTHWEST MISSOURI...
  STONE COUNTY IN SOUTHWEST MISSOURI...
  TANEY COUNTY IN SOUTHWEST MISSOURI...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL NOON CDT FRIDAY.

* THE DEPARTMENT OF TRANSPORTATION AND STREAM GAGES INDICATED 
  THAT FLOODING CONTINUED ACROSS THE WARNED AREA. TOTAL RAINFALL     
  AMOUNTS SINCE WEDNESDAY NIGHT RANGED FROM ONE TO THREE INCHES     
  WITH LOCALIZED HIGHER AMOUNTS NEAR FOUR INCHES.

* RUNOFF FROM THIS EXCESSIVE RAINFALL CONTINUES TO CAUSE FLOODING OF 
  CREEKS...STREAMS AND LOW WATER CROSSINGS.

SIGNIFICANT RISES WERE OCCURRING ON AREA STREAMS AND RIVERS 
INCLUDING BULL CREEK AND BEAVER CREEK IN TANEY COUNTY. 

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA...
ROUTE Y AT COWSKIN CREEK 3 MILES WEST OF AVA...

THIS AREAL FLOOD WARNING REPLACES THE AREAL FLOOD WARNING PREVIOUSLY 
IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3649 9358 3682 9357 3682 9361 3692 9361
      3708 9290 3707 9269 3720 9268 3748 9251
      3748 9225 3747 9225 3706 9225 3705 9209
      3649 9213

$$

FOSTER
2 follow-up statements
757 
WGUS83 KSGF 190916
FLSSGF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
416 AM CDT FRI APR 19 2013

MOC043-067-153-209-213-229-191700-
/O.CON.KSGF.FA.W.0021.000000T0000Z-130419T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DOUGLAS MO-OZARK MO-STONE MO-TANEY MO-WRIGHT MO-
416 AM CDT FRI APR 19 2013

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR SMALL
STREAMS IN DOUGLAS...EASTERN CHRISTIAN...OZARK...STONE...TANEY AND
WRIGHT COUNTIES...

THE DEPARTMENT OF TRANSPORTATION AND STREAM GAGES INDICATE THAT 
FLOODING CONTINUES ACROSS THE WARNED AREA. STORM TOTAL RAINFALL 
AMOUNTS FROM WEDNESDAY NIGHT AND THURSDAY MORNING RANGED FROM ONE TO 
THREE INCHES WITH LOCALIZED HIGHER AMOUNTS NEAR FOUR INCHES.

RUNOFF FROM THIS RAIN IS CAUSING FLOODING. CREEKS...STREAMS AND LOW
WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF
FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA...
ROUTE Y AT COWSKIN CREEK 3 MILES WEST OF AVA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3649 9358 3682 9357 3682 9361 3692 9361
      3708 9290 3707 9269 3720 9268 3748 9251
      3748 9225 3747 9225 3706 9225 3705 9209
      3649 9213

$$
GAGAN
602 
WGUS83 KSGF 191656
FLSSGF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 AM CDT FRI APR 19 2013

MOC043-067-153-209-213-229-191705-
/O.EXP.KSGF.FA.W.0021.000000T0000Z-130419T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DOUGLAS MO-OZARK MO-STONE MO-TANEY MO-WRIGHT MO-
1156 AM CDT FRI APR 19 2013

...THE FLOOD WARNING WILL EXPIRE AT NOON CDT FOR SMALL STREAMS IN
DOUGLAS...EASTERN CHRISTIAN...OZARK...STONE...TANEY AND WRIGHT
COUNTIES...

SOME OR ALL OF THIS AREA WILL BE DOWNGRADED TO A FLOOD ADVISORY FOR 
RESIDUAL FLOODING FROM THE HEAVY RAIN THAT OCCURRED LATE WEDNESDAY 
NIGHT AND EARLY THURSDAY. 

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3649 9358 3682 9357 3682 9361 3692 9361
      3708 9290 3707 9269 3720 9268 3748 9251
      3748 9225 3747 9225 3706 9225 3705 9209
      3649 9213

$$

DSA

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this areal flood warning went out at Apr 18, 2:21 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Apr 18, 2:21 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 PM CDT THU APR 18 2013

.SYNOPSIS...
ISSUED AT 221 PM CDT THU APR 18 2013

COLD FRONT WAS PROGRESSING QUICKLY ACROSS THE CWA TODAY WITH
STRONG HEIGHT RISES BEHIND THE FRONT AND HAS PUSHED THE LINE OF
STRONG/SEVERE CONVECTION EAST OF THE CWA. SOME RESIDUAL LIGHT TO
MODERATE SHOWERS WERE CONTINUING OVER THE EASTERN CWA EARLY THIS
AFTERNOON BUT AM EXPECTING THIS ACTIVITY TO DIMINISH TOWARDS THE
LATE AFTERNOON.

MAIN FOCUS WITH THIS FORECAST PACKAGE WILL BE WITH THE ONGOING
AREAL AND RIVER FLOODING...THE POTENTIAL FOR A LIGHT FREEZE
TONIGHT AND FROST/FREEZE POTENTIAL FRIDAY NIGHT. ANOTHER SYSTEM
WILL MOVE INTO THE AREA FOR EARLY NEXT WEEK WITH THE NEXT GOOD
CHANCE AT SHOWERS AND THUNDERSTORMS.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 221 PM CDT THU APR 18 2013

SHOULD SEE RAIN CHANCES COME TO AN END FROM WEST TO EAST OVER THE
REMAINDER OF THE EASTERN CWA THIS AFTERNOON...POSSIBLY INTO THE
EARLY EVENING...BUT THE CHANCE OF SEVERE STORMS HAS EXITED TO THE
EAST. RESIDUAL FLOODING WILL CONTINUE INTO TONIGHT (SEE HYDRO
SECTION).

COLD AIR ADVECTION WILL PERSIST THROUGH THE NIGHT WITH STEADY
NORTHWEST WINDS THROUGHOUT THE NIGHT AND LIKELY TO KEEP THE LOW
CLOUDS IN FOR MUCH OF THE NIGHT. THIS WILL PREVENT ANY FAVORABLE
CONDITIONS FOR FROST FORMATION...HOWEVER TEMPERATURES MAY DROP
DOWN TO AROUND FREEZING FOR AN HOUR SO A LIGHT FREEZE WILL BE
POSSIBLE...ESPECIALLY IN LOW LYING AREAS. MORE FAVORABLE FROST

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 221 PM CDT THU APR 18 2013

CONDITIONS WILL DEVELOP ON FRIDAY NIGHT INTO SATURDAY MORNING AS
THE SURFACE RIDGE WILL MOVE OVERHEAD AND WE LOSE THE CLOUD COVER.
WILL CONTINUE TO MENTION PATCHY FROST IN THE GRIDS FOR FRIDAY NIGHT.

SOME WEAK ENERGY WILL MOVE INTO THE AREA SATURDAY NIGHT INTO
SUNDAY IN THE WAKE OF THE SURFACE RIDGE. MOISTURE DOES NOT LOOK
OVERLY IMPRESSIVE WITH THIS SYSTEM AND NOT EXPECTING ANYTHING MORE
THAN A SLIGHT CHANCE OF CONVECTION OVER NORTHWEST PART OF CWA FOR SUNDAY.

A DEEPER TROUGH WILL BEGIN TO DEVELOP EARLY NEXT WEEK IN THE
NORTHERN ROCKIES/NORTHERN PLAINS WHICH WILL HELP TO DEVELOP A
SURFACE FRONT IN THE PLAINS THAT WILL BRING BETTER CONVECTIVE
PRECIPITATION CHANCES TO THE FORECAST AREA FOR THE MONDAY THROUGH
TUESDAY EVENING TIME FRAME.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1250 PM CDT THU APR 18 2013

LIGHT RAIN HAS JUST ABOUT CLEARED BBG BUT WILL CONTINUE FOR A
COUPLE HOURS AT THE ONSET OF THE TAFS. SGF/JLN HAVE CLEARED BUT
WILL REMAIN IN IFR TO MVFR CONDITIONS THROUGH THE REMAINDER OF THE
DAY. CEILINGS MAY IMPROVE MORE TOWARDS MORNING...BUT BELIEVE IT
WILL HOLD ON LONGER THAN MODELS CURRENTLY SUGGESTING.

&&

.HYDROLOGY...
ISSUED AT 221 PM CDT THU APR 18 2013

WHILE THE RISK OF FLASH FLOODING HAS ENDED ACROSS THE AREA WITH
THE LOSS OF HEAVY RAINFALL...THE CWA RECEIVED BETWEEN 1.5 TO OVER
4 INCHES OF RAIN IN SOME LOCATIONS WHICH HAS BROUGHT QUITE A BIT
OF RESIDUAL AREAL FLOODING AND RIVER FLOODING TO THE AREA. SOME OF
THIS FLOODING WILL LIKELY CONTINUE THROUGH THE NIGHT AND INTO FRIDAY.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SYNOPSIS...LINDENBERG
SHORT TERM...LINDENBERG
LONG TERM...LINDENBERG
AVIATION...LINDENBERG
HYDROLOGY...LINDENBERG
Hazardous weather outlook, Apr 18, 3:40 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 PM CDT THU APR 18 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-192045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
340 PM CDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED FLOODING RISK.
  ELEVATED LIGHT FREEZE RISK.

DISCUSSION...

  FLOODING WILL CONTINUE OVER LOW LYING AREAS...LOW WATER
  CROSSINGS...STREAMS AND CREEKS THROUGHOUT MUCH OF THE MISSOURI
  OZARKS AND SOUTHEAST KANSAS. WIDESPREAD 2 TO 3 INCHES WITH
  HIGHER ISOLATED AMOUNTS HAVE OCCURRED ACROSS THE PAST 12 TO 18
  HOURS. FLOODING WILL LIKELY CONTINUE THROUGH THE NIGHT FOR MANY
  LOW LYING AREAS AND NEAR RIVERS...CREEKS AND STREAMS.

  A LIGHT FREEZE WILL THEN BE POSSIBLE TONIGHT... ESPECIALLY IN
  PROTECTED VALLEYS WEST OF AN OSAGE BEACH TO BRANSON LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  TEMPERATURES WILL AGAIN FALL INTO THE LOWER AND MIDDLE 30S
  AGAIN FRIDAY NIGHT AS HIGH PRESSURE MOVES OVERHEAD. THERE WILL
  BE A BETTER CHANCE OF PATCHY FROST DEVELOPMENT FRIDAY NIGHT.

  THUNDERSTORMS WILL BE POSSIBLE AROUND THE MIDDLE OF NEXT
  WEEK AS A STORM SYSTEM DEVELOPS ACROSS THE CENTRAL UNITED
  STATES.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Apr 18, 12:09 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1209 PM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLASH FLOOD      12 ESE SALEM            37.58N 91.33W
04/18/2013                   DENT               MO   EMERGENCY MNGR

            RESIDENTS RESCUED FROM TRAILER SURROUNDED BY WATER ALONG
            THE MERAMEC RIVER NEAR HIGHWAY EE.

&&

JCOLUCCI
Local storm report, Apr 18, 12:29 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 PM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     TSTM WND DMG     7 SW TECUMSEH           36.51N 92.38W
04/18/2013                   OZARK              MO   911 CALL CENTER

            TREE REPORTED DOWN ALONG HIGHWAY T NEAR THE INTERSECTION
            WITH HIGHWAY J.

&&

JCOLUCCI
Local storm report, Apr 18, 12:43 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 PM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HEAVY RAIN       15 E SALEM              37.65N 91.26W
04/18/2013  M4.00 INCH       DENT               MO   COCORAHS

            FELL IN THE PREVIOUS 5.5 HOURS.

&&

JCOLUCCI
Local storm report, Apr 18, 1:05 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
105 PM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 AM     TSTM WND DMG     7 SW TECUMSEH           36.51N 92.38W
04/18/2013                   OZARK              MO   911 CALL CENTER

            TREE DOWN ACROSS HIGHWAY T NEAR THE INTERSECTION WITH
            HIGHWAY J.

&&

JCOLUCCI
Local storm report, Apr 18, 1:09 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 PM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             9 S OSCEOLA             37.92N 93.73W
04/17/2013  E0.50 INCH       ST. CLAIR          MO   PUBLIC

0302 PM     HAIL             5 SE OSCEOLA            37.99N 93.65W
04/17/2013  E1.00 INCH       ST. CLAIR          MO   PUBLIC

0316 PM     HAIL             HARPER                  38.06N 93.52W
04/17/2013  E0.50 INCH       ST. CLAIR          MO   LAW ENFORCEMENT

0325 PM     HAIL             8 S WARSAW              38.13N 93.40W
04/17/2013  E1.00 INCH       BENTON             MO   PUBLIC

0330 PM     HAIL             4 SSE WARSAW            38.19N 93.36W
04/17/2013  M1.75 INCH       BENTON             MO   PUBLIC

            TIME OF EVENT ESTIMATED.

0333 PM     HAIL             4 S WARSAW              38.18N 93.37W
04/17/2013  E1.00 INCH       BENTON             MO   PUBLIC

0420 PM     HAIL             6 SW STOVER             38.38N 93.07W
04/17/2013  U1.00 INCH       MORGAN             MO   TRAINED SPOTTER

0432 PM     HAIL             STOVER                  38.44N 92.99W
04/17/2013  U1.00 INCH       MORGAN             MO   LAW ENFORCEMENT

0550 PM     HAIL             4 N FLORENCE            38.65N 92.98W
04/17/2013  E1.00 INCH       MORGAN             MO   PUBLIC

            SYDOW FARMS REPORTING LOTS OF QUARTER SIZE HAILSTONE

0150 AM     HAIL             SENECA                  36.84N 94.61W
04/18/2013  U1.00 INCH       NEWTON             MO   LAW ENFORCEMENT

0203 AM     HAIL             GOODMAN                 36.74N 94.40W
04/18/2013  E0.88 INCH       MCDONALD           MO   EMERGENCY MNGR

0206 AM     TSTM WND DMG     6 N CARTHAGE            37.26N 94.31W
04/18/2013                   JASPER             MO   911 CALL CENTER

            TREE REPORTED ACROSS THE ROAD AT COUNTY ROAD 180 AND
            SUMAC RD. TIME ESTIMATED FROM RADAR.

0206 AM     TSTM WND DMG     SAGINAW                 37.02N 94.47W
04/18/2013                   NEWTON             MO   911 CALL CENTER

            TREE AND POWER POLES DOWN IN THE SAGINAW AREA.

0418 AM     TSTM WND DMG     7 SW TECUMSEH           36.51N 92.38W
04/18/2013                   OZARK              MO   911 CALL CENTER

            TREE DOWN ACROSS HIGHWAY T NEAR THE INTERSECTION WITH
            HIGHWAY J.

0502 AM     FLASH FLOOD      CARTHAGE                37.18N 94.31W
04/18/2013                   JASPER             MO   911 CALL CENTER

            NUMEROUS STREETS ACROSS JASPER COUNTY ARE REPORTED TO BE
            FLOODED.

0700 AM     FLASH FLOOD      10 SE CASSVILLE         36.57N 93.74W
04/18/2013                   BARRY              MO   PARK/FOREST SRVC

            NUMEROUS LOW WATER CROSSINGS FLOODED IN ROARING RIVER
            STATE PARK.

0720 AM     FLASH FLOOD      4 NW AVA                37.00N 92.71W
04/18/2013                   DOUGLAS            MO   DEPT OF HIGHWAYS

            PORTION OF ROUTE K CLOSED DUE TO FLOODING ALONG COWSKIN
            CREEK.

0733 AM     HEAVY RAIN       14 NW GIRARD            37.65N 95.02W
04/18/2013  M4.00 INCH       CRAWFORD           KS   PUBLIC

            TWENTY FOUR HOUR TOTAL.

0733 AM     FLASH FLOOD      3 N FORSYTH             36.73N 93.12W
04/18/2013                   TANEY              MO   PUBLIC

            HOUSEMAN CREEK BRIDGE FLOODED,IMPASSABLE AT COLUMBUS RD.

0800 AM     FLASH FLOOD      6 E GOODMAN             36.74N 94.29W
04/18/2013                   MCDONALD           MO   DEPT OF HIGHWAYS

            MODOT REPORTED SEVERAL LOW WATER CROSSINGS UNDER WATER
            DUE TO FLASH FLOODING. ROUTE CC NEAR ROUTE C WAS CLOSED
            AT INDIAN CREEK DUE TO HIGH WATER.

0800 AM     FLASH FLOOD      4 NW EAGLE ROCK         36.58N 93.81W
04/18/2013                   BARRY              MO   NEWSPAPER

            FLASH FLOODING WAS ONGOING AT ROARING RIVER STATE PARK.
            PICTURES OF FLOODING FROM THE CASSVILLE DEMOCRACTIC
            WEBSITE

0842 AM     FUNNEL CLOUD     2 S WASOLA              36.76N 92.58W
04/18/2013                   OZARK              MO   PUBLIC

            FUNNEL CLOUD SIGHTED BY PUBLIC...RELAYED BY MEDIA.

0845 AM     FLASH FLOOD      ROME                    36.84N 92.77W
04/18/2013                   DOUGLAS            MO   BROADCAST MEDIA

            WATER RESCUE AT A LOW WATER CROSSING. TIME ESTIMATED.

0855 AM     FLASH FLOOD      1 SE AVA                36.94N 92.65W
04/18/2013                   DOUGLAS            MO   EMERGENCY MNGR

            WATER RESCUE OF SCHOOL BUS CR305 ON THE SOUTHEAST SIDE OF
            AVA.

0918 AM     TSTM WND DMG     7 SW TECUMSEH           36.51N 92.38W
04/18/2013                   OZARK              MO   911 CALL CENTER

            TREE REPORTED DOWN ALONG HIGHWAY T NEAR THE INTERSECTION
            WITH HIGHWAY J.

0930 AM     FLASH FLOOD      MOUNTAIN GROVE          37.13N 92.26W
04/18/2013                   WRIGHT             MO   LAW ENFORCEMENT

            REPORTS OF TWO WATER RESCUES AROUND MOUNTAIN GROVE FROM
            THE SHERIFF OFFICE. ONE LADY WAS RESCUED ONE MILE WEST OF
            MOUNTAIN GROVE ON HIGHWAY N.

0946 AM     TSTM WND GST     MOODY                   36.53N 91.99W
04/18/2013  E60.00 MPH       HOWELL             MO   PUBLIC

            LARGE LIMBS BLOWN DOWN. PERSON ESTIMATED UP TO 60 MPH
            WIND GUSTS

1000 AM     FLOOD            2 SE FLORENCE           38.57N 92.95W
04/18/2013                   MORGAN             MO   DEPT OF HIGHWAYS

            GABRIEL CREEK FLOODED ROUTE BB JUST SOUTHEAST OF FLORENCE
            AND WAS REPORTED BY MODOT.

1000 AM     FLOOD            3 N GOODSON             37.75N 93.25W
04/18/2013                   POLK               MO   DEPT OF HIGHWAYS

            ROUTE HH JUST NORTH OF HWY 64 WAS FLOODED AND REPORTED BY
            MODOT

1058 AM     FLASH FLOOD      HOUSTON                 37.33N 91.96W
04/18/2013                   TEXAS              MO   PUBLIC

            FLASH FLOODING REPORT IN TOWN OF HOUSTON RELAYED TO NWS
            VIA SOCIAL MEDIA.

1100 AM     FLASH FLOOD      2 WNW DOGWOOD           37.05N 92.86W
04/18/2013                   DOUGLAS            MO   PUBLIC

            PICTURE FROM SOCIAL MEDIA OF FAST MOVING WATER OVER
            HIGHWAY Z NEAR THE WEBSTER AND DOUGLAS COUNTY LINE

1107 AM     FLASH FLOOD      3 N CABOOL              37.17N 92.10W
04/18/2013                   TEXAS              MO   PUBLIC

            PICTURE SHOWING ELK CREEK OVER ITS BANKS FLOWING OVER
            KILE ROAD. PICTURE VIA SOCIAL MEDIA

1130 AM     HEAVY RAIN       HOUSTON                 37.33N 91.96W
04/18/2013  M3.50 INCH       TEXAS              MO   BROADCAST MEDIA

            PUBLIC REPORT RELAYED BY TV MEDIA OF 3.5 INCHES OF STORM
            TOTAL RAINFALL

1130 AM     HEAVY RAIN       MOUNTAIN GROVE          37.13N 92.26W
04/18/2013  M3.50 INCH       WRIGHT             MO   PUBLIC

            RELAYED REPORT OF 3.5 INCHES OF RAINFALL STORM TOTAL

1141 AM     FLASH FLOOD      7 SSE MOUNTAIN GROVE    37.04N 92.20W
04/18/2013                   DOUGLAS            MO   DEPT OF HIGHWAYS

            MODOT REPORTED ROUTE EE OVER THE NORTH FORK RIVER HAS
            FLOODED AND WAS CLOSED.

1145 AM     FLASH FLOOD      12 ESE SALEM            37.58N 91.33W
04/18/2013                   DENT               MO   EMERGENCY MNGR

            RESIDENTS RESCUED FROM TRAILER SURROUNDED BY WATER ALONG
            THE MERAMEC RIVER NEAR HIGHWAY EE.

1149 AM     HEAVY RAIN       BENDAVIS                37.30N 92.21W
04/18/2013  M2.75 INCH       TEXAS              MO   BROADCAST MEDIA

            2.75 INCHES OF RAINFALL STORM TOTAL

1210 PM     HEAVY RAIN       15 E SALEM              37.65N 91.26W
04/18/2013  M4.00 INCH       DENT               MO   COCORAHS

            FELL IN THE PREVIOUS 5.5 HOURS.

&&

MGRIFFIN
Local storm report, Apr 18, 3:33 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 PM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      1 NW SALEM              37.66N 91.55W
04/18/2013                   DENT               MO   OTHER FEDERAL

            SPRING CREEK WAS REPORTED OUT OF ITS BANKS AND OVER THE
            BRIDGE ON COUNTY ROAD 3220.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 1:24 AM CDTTornado WarningSGFMcDonald, Newton36 min
Apr 18, 1:42 AM CDTTornado WarningSGFJasper48 min
Apr 18, 1:58 AM CDTTornado WarningSGFMcDonald, Newton47 min
Apr 18, 2:18 AM CDTTornado WarningSGFBarry, Dade, Lawrence42 min
Apr 18, 2:26 AM CDTFlash Flood WarningSGFBarton, Jasper, McDonald, Newton7 hr
Apr 18, 2:48 AM CDTSevere Thunderstorm WarningSGFChristian, Greene, Polk57 min
Apr 18, 3:58 AM CDTRiver Flood WarningSGFPulaski3 days
Apr 18, 5:05 AM CDTFlash Flood WarningSGFBarry4 hr
Apr 18, 5:48 AM CDTSevere Thunderstorm WarningSGFDent42 min
Apr 18, 6:07 AM CDTFlash Flood WarningSGFChristian, Douglas, Stone, Taney6 hr
Apr 18, 6:26 AM CDTTornado WarningSGFTaney34 min
Apr 18, 6:33 AM CDTSpecial Weather StatementSGFDouglas27 min
Apr 18, 7:08 AM CDTTornado WarningSGFTaney37 min
Apr 18, 7:44 AM CDTTornado WarningSGFChristian, Douglas, Taney31 min
Apr 18, 7:55 AM CDTAreal Flood WarningSGFBenton, Camden, Hickory, Miller, Morgan, St. Clair10 hr
Apr 18, 7:59 AM CDTAreal Flood WarningSGFCedar, Dade, Dallas, Hickory, Lawrence, Polk and 1 more10 hr
Apr 18, 8:35 AM CDTTornado WarningSGFDouglas, Ozark25 min
Apr 18, 8:40 AM CDTFlash Flood WarningSGFDouglas, Ozark, Taney3 hr
Apr 18, 8:59 AM CDTAreal Flood WarningSGFBarry, Barton, Jasper, McDonald, Newton, Vernon6 hr
Apr 18, 9:24 AM CDTFlash Flood WarningSGFTexas, Wright3 hr
Apr 18, 9:35 AM CDTRiver Flood WarningSGFPhelps65 hr
Apr 18, 9:43 AM CDTTornado WarningSGFHowell, Oregon32 min
Apr 18, 10:27 AM CDTSevere Thunderstorm WarningSGFOregon, Shannon33 min
Apr 18, 11:09 AM CDTFlash Flood WarningSGFDent, Howell, Shannon, Texas6 hr
Apr 18, 11:53 AM CDTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney, Texas and 1 more6 hr
Apr 18, 2:23 PM CDTRiver Flood WarningSGFMcDonald46 hr
Apr 18, 2:56 PM CDTAreal Flood WarningSGFBarry, Barton, Jasper, McDonald, Newton21 hr
Apr 18, 3:09 PM CDTAreal Flood WarningSGFCamden, Dent, Laclede, Maries, Miller, Phelps and 1 more3 hr
Apr 18, 5:02 PM CDTAreal Flood WarningSGFDent, Maries, Phelps, Pulaski, Shannon, Texas18 hr
Apr 18, 5:08 PM CDTRiver Flood WarningSGFShannon25 hr

Nearby

Areal Flood Warnings in Missouri, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.